Discussions that mention cozaar

High & Low Blood Pressure board


Hi,

This is my first post :wave: and it is a very typical, I presume, for the newcomers.

I have a mildly elevated BP, between 140/90 - and 145/95 with no meds. I get a head ache as soon as I cross 90.
I have been given cozaar and atenolol regiment to control it while changing my life style to do the “long term” fix. Cozaar gives me anxiety, elevated pulse and a funny taste in my mouth once I get to 50 MG a day (even with a split doze). It does it even with a lower doze once it accumulates in my system (lets say, two week of taking it). This is not in the drug's profile. Hence, I am confused - it is supposed to be a low side effects medication.

My BP got actually worse due to the elevated anxiety and stress levels.

Anyone with similar experience?

Thank you in advance.
reciprocator,
I've never noticed any odd tastes from Cozaar and it lowers my pusle rate.

If it's not helping a lot with your BP (it ISN'T a strong drug) why not deep six it and give a try with a diuretic or an ACE inhibitor. It's too expensive especially if it;s not pulling its weight.

Often if losartan doesn't work, it's a good indication that a diuretic will.